中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 12)

Items/Page:    Sort:
model checking: a coalgebraic approach [会议论文]
5th International Conference on Theoretical Aspects of Software Engineering, TASE 2011, Xi'an, Shaanxi, China, August 29,
Gao Jianhua; Jiang Ying

 
on the expressive power of schemes [期刊论文]
Information and Computation, 2011-01-01, 卷号: 209, 期号: 9, 页码: 1231-1245
Dowek Gilles; Jiang Ying
  |  
 
knowware: the third star after hardware and software [会议论文]
3rd International Conference on Knowledge Science, Engineering and Management, KSEM 2009, Vienna, Austria, 40849
Bell David; Jiang Ying; Lu Ruqian; Su Kaile; Zhang Songmao
  |  
 
message from icebe 2009 program chairs: icebe 2009 [期刊论文]
Proceedings - IEEE International Conference on e-Business Engineering, ICEBE 2009; IEEE Int. Workshops - AiR 2009; SOAIC 2009; SOKMBI 2009; ASOC 2009, 2009-01-01, 期号: No, 页码: xv-xvi
Antoniou Grigoris; Sun Chengzheng; Wigand Rolf T.; Godart Claude; Benatallah Boualem; Toumani Farouk; Karagiannis Dimitris; Liu Lin; Li Yinsheng; Guo Jingzhi; Shen Haifeng; Chen David; Wang Hua; Jiang Xiaohong; Moulic Randy; Jin Beihong; Wang Yan; Chen Ying

 
enumerating proofs of positive formulae [期刊论文]
COMPUTER JOURNAL, 2009-01-01, 卷号: 52, 期号: 7, 页码: 799-807
Dowek Gilles; Jiang Ying

 
tree process calculus [期刊论文]
Electronic Notes in Theoretical Computer Science, 2008-01-01, 卷号: 212, 页码: 269-284
Mingren Chai; Nan Qu; Jiang Ying
  |  
 
weakly distributive domains [会议论文]
8th International Conference on Typed Lambda Calculi and Applications, Paris, FRANCE, JUN 26-28,
Jiang Ying; Zhang Guo-Qiang
  |  
 
weakly distributive domains (ii) [期刊论文]
Frontiers of Computer Science in China, 2007-01-01, 卷号: 1, 期号: 4, 页码: 373-384
Jiang Ying; Guo-Qiang Zhang
  |  
 
eigenvariables, bracketing and the decidability of positive minimal predicate logic [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2006-01-01, 卷号: 360, 期号: 1-3, 页码: 193-208
Dowek Gilles; Jiang Ying
  |  
 
eigenvariables, bracketing and the decidability of positive minimal predicate logic [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2006-01-01, 卷号: 360, 期号: 1-3, 页码: 193-208
Dowek Gilles; Jiang Ying
  |  
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace